# SDR SWAA022620

- Difficulty date: November 4, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 51,093 hours, 49,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 980, BELOW STR 20L.  REPAIRED SKIN PER SRM.
